# SDR UPS04843056

- Difficulty date: July 24, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LEFT MAIN LANDING GEAR WHEEL WELL, AFT AND BEHIND FLAP CABLE DRUM WEB IS CORRODED.  REMOVED AND REPLACED LEFT STA 3 FLAP SUPPORT FITTING AND REPAIRED CORRODED WEB.
